# SDR DALA2024021201852

- Difficulty date: February 7, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 89,136 hours, 17,154 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Abnormal
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1806 SLIDE INDICATOR LIGHT INOP LOC 602. CORRECTIVE ACTION: UNABLE TO DUPLICATE FAULT. CHECKS GOOD. (5726539)
